I am bringing this news to you, just so you can have a laugh! 😂 😆
The man, who has not been named, was reportedly hospitalised after taking the sexual stimulant (Picture: CEN/Getty)
A man from Mexico was reportedly left with a three-day erection after taking a sexual stimulant ‘used for breeding bulls’.
The individual, who has not been named, received urgent surgery at Specialist Hospital 270 in Reynosa, Tamaulipas, when his condition became persistent.
He is said to have taken the drugs after planning to have sex with a woman, 30.
Doctors told Peruvian newspaper La República: ‘He had taken a sexual stimulant which he had bought in Veracruz, used by farmers in that region to invigorate bulls for insemination.’
The man travelled to Veracruz, in east Mexico, to purchase the stimulant ‘used by farmers in that region to invigorate bulls for insemination’, according to reports.
He checked himself into Specialist Hospital 270 (Picture: CEN) The stimulant is said to be ‘used by farmers in that region to invigorate bulls for insemination’ (Picture: Getty Images)
There have been no updates on his condition following the surgery.
In September, a man from Bristol revealed he had a painful erection for 36 hours after coming off painkillers.
Elliott Rossiter, 41, became addicted to the painkillers codeine, oxycodone and morphine sulphate after he was prescribed them as medication.